# SDR VQIA2016011200004

- Difficulty date: January 31, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Failed
- Location: Nlg
- Component: Nlg
- Component part number: NA20202204
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE WAS RELEASED FROM HEAVY MAINTENANCE.  THE ACFT THEN TOOKOFF, AFTER TAKEOFF, THE CREW ATTEMPTED TO RETRACT THE GEARS AND RECEIVED,  DOORS UNLOCKED MESSAGE ON ECAM.  THE NOSE GEAR DID NOT RETRACT.  THE CREW ATTEMPTED A SECOND TIME TO RETRACT THE GEARS AND WAS SUCCESSFUL.  THE CREW ALSO RECEIVED , ANTI-ICE STANDBY PITOT MSG AND INTERMITTENT DME 2 FAILURE.  AFTER RETURNING TO DEPARTURE, THE CREW RECEIVED A LANDING GEAR SLYS DISAGREE MESSAGE WHILE TAXIING BACK TO HANGAR.  THE DME FAIL WAS A TRUE FAULT AND REPLACED AS REQUIRED.  T/S FOR THE GEAR DETERMINED THAT PROXIMITY SENSOR 25GA WAS THE ROOT CAUSE OF THE ISSUE.  THIS SENSOR FAILURE TRIGGERED THE STANDBY PITOT FAULT MSG AS A PRECAUTIONARY MEASURE, LGCIU 2 WAS REPLACED.  A NLG SWING WAS A ACCOMPLISHED AS A FUTHER TEST TO DUPLICATE THE FAULT.  ALL TESTS PASSED.
